# SDR HEEA079461

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N3108E
- Make and model: Bell 206L-3
- Aircraft serial: 51498
- Aircraft time: 12,765 hours
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 206075678103
- Part serial: 84050038
- Condition: Reads Low
- Location: Engine Oil Press
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMISSION OIL PRESSURE READING 25 LBS LOW. SENT TO MASCO FOR INSPECTION AND REPAIR.
